Advertisement

European Journal of Dermatology

, Volume 27, Issue 6, pp 679–680 | Cite as

Cutaneous drug reactions: chemotherapy-induced hyperpigmentation

  • Ignacio Hernández-AragüésEmail author
  • Ofelia Baniandrés-Rodríguez
  • Pedro Tiago Vilas-Boas
  • Elena Conde-Montero
  • Ricardo Suárez-Fernández
Residents’corner, November-December 2017
  • 44 Downloads

References

  1. 1.
    Dereure O. Drug-induced skin pigmentation. Epidemiology, diagnosis and treatment. Am J Clin Dermatol 2001; 2: 253–62.CrossRefGoogle Scholar
  2. 2.
    Reyes-Habito CM, Roh EK. Cutaneous reactions to chemotherapeutic drugs and targeted therapies for cancer: part I. Conventional chemotherapeutic drugs. J Am Acad Dermatol 2014; 71: 203e1–203e12, quiz: 215–6.CrossRefGoogle Scholar
  3. 3.
    Llistosella E, Codina A, Alvarez R, Pujol RM, de Moragas JM. Tegafur-induced acral hyperpigmentation. Cutis 1991; 48: 205–7.PubMedGoogle Scholar
  4. 4.
    Villalón G, Martín JM, Pinazo MI, Calduch L, Alonso V, Jordá E. Focal acral hyperpigmentation in a patient undergoing chemotherapy with capecitabine. Am J Clin Dermatol 2009; 10: 261–3.CrossRefGoogle Scholar
  5. 5.
    Tanioka M. Benign acral lesions showing parallel ridge pattern on dermoscopy. J Dermatol 2011; 38: 41–4.CrossRefGoogle Scholar
  6. 6.
    Perry BM, Nguyen A, Desmond BL, Blattner CM, Thomas RS, Young RJ. Eruptive nevi associated with medications (ENAMs). J Am Acad Dermatol 2016; 75: 1045–52.CrossRefGoogle Scholar
  7. 7.
    Woodhouse J, Maytin EV. Eruptive nevi of the palms and soles. J Am Acad Dermatol 2005; 52: S96–100.CrossRefGoogle Scholar

Copyright information

© JLE/Springer 2018

Authors and Affiliations

  • Ignacio Hernández-Aragüés
    • 1
    Email author
  • Ofelia Baniandrés-Rodríguez
    • 2
  • Pedro Tiago Vilas-Boas
    • 2
  • Elena Conde-Montero
    • 3
  • Ricardo Suárez-Fernández
    • 2
  1. 1.Department of DermatologyHospital San PedroLogroño (La Rioja)Spain
  2. 2.Department of DermatologyHospital General Universitario Gregorio MarañonMadridSpain
  3. 3.Department of DermatologyHospital Universitario Infanta LeonorMadridSpain

Personalised recommendations